# SDR SWIA2020041750163

- Difficulty date: March 19, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FUEL ACCESS PANEL LOCATION WING PLANK PERIMETER.550HB HAS PITTING AND DEEP WEAR GROOVE MARKING .(MARKED)   (C-CHECK) RO 4/16/2020   BLENDED OUT DAMAGE AREAS OF LH WING FUEL ACCESS PANEL 550HB PER REO. BLEND OUT IS OUT OF LIMITS. RECEIVED REO. ROTO PEENED AND RESTORED REWORKED AREA. SEE CONTINUATION CARD FOR DETAILS.
